SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Oesteoporosis in spine and hip

Started by Leonard's Suzanne on 06/07/2017 8:48am

I have ms as well I am 68 and was active until a fall 2 years ago . Doctors want me to take one of the medications to strengthen my bones but am terrified of side effects

Do you find this discussion helpful?
0

1 Response

Like/Dislike
0

Hello, and thank you for your post! We completely understand your concerns over medication side effects. Being aware of all the risks and benefits of a treatment, including medications, is part of being a good health care consumer and advocate for your own health. We commend you for that!

We recommend expressing your concerns over your medications with your doctor, as he or she understands your health picture best and can clarify any risks and benefits that are specific to you.

In addition, we have some articles about osteoporosis medications that we think may be of interest:
( Bisphosphonates: Osteoporosis Medications That May Help Prevent Spinal Fractures )
( Drugs and Medications for Osteoporosis )

We hope the benefits of your osteoporosis drug regimen far outweigh the risks--and we wish you the very best of luck!

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete